# SDR DL72L960636

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Nr 8 Slat
- Part time: 41,297 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AMBER LE FLAP LIGHT REMAINED ON AND NR 8 SLAT AMBER LIGHT ON S/O PNL.  ON RETURN TO LAX LE FLAPS LIGHT STAYED ON, BUT ALL SLATS/FLAPS POS TEST SHOWS RETRACTED.  RAN TEST USING TEST BOX 10M2425 PER M/M AND NR 8 SLAT ACTUATOR FAILED TEST.  REPLACED NR 8 SLAT ACTUATOR AND OPS CK NORMAL PER M/M.
